# SDR 2003UALA00704

- Difficulty date: September 19, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N395UA
- Make and model: Boeing 737322
- Aircraft serial: 24670
- Aircraft time: 38,024 hours, 26,923 cycles
- Engine: Ge CFM56*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Fitting
- Part number: MS21902J4
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LANDED OKC UNDER AMBER ALERT DUE TO NR 2 ENGINE LOW OIL QUANTITY INDICATION.  FOUND ENGINE OIL PRESSURE TUBE UNION FITTING AT TRANSFER GEARBOX CRACKED. REPLACED UNION FITTING . ELBOW/UNION FITTINGS AND BRACKETS ON THE ENGINE LEFT SIDE BETWEEN THE TRANSFER GEARBOX HOUSING AND OIL PRESSURE TRANSMITTER, MAY BE DAMAGED IF THE SHIPPING STAND ENGINE SUPPORT SHAFT, DROPS ONTO THE TUBING DURING ENGINE CHANGE.
